# SDR 20000515SH027

- Difficulty date: May 15, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Web
- Part number: 30752272
- Part serial: 991217200922
- Condition: Scratched
- Location: Hpt Disk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED WITH A SCRATCH IN THE WEB AREA ON THE AFT SIDE.  RE:  LOT NR 00P098.   (X)
